# SDR 03FDEA01794

- Difficulty date: October 23, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 12,659 hours, 6,595 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 683L293G01
- Part serial: R669006
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-7830-73846 EXHAUST SYSTEM -THRUST  REVERSER - CORE COWL PUMP PAN DOWN DENT/GOUGE.  COMPLIED WITH EA 6-7830-73846 EXHAUST SYSTEM - THRUST REVERSER - CORE COWL PUMP PAN DOWN DENT/GOUGE AT MAE.
